# SDR MASA99154

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7528623
- Condition: Chafed
- Location: Lt Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 5829 - SWF-RDU - DURING FLIGHT, THE CREW REPORTED A LOSS OF NR 2 LEFT HYDRAULIC PRESSURE.  THE CREW DID NOT DECLARE AN EMERGENCY, HOWEVER, THE EMERGENCY EQUIPMENT WAS DISPATCHED BY THE TOWER.  THE AIRCRAFT LANDED IN RDU WITHOUT INCIDENT.  MAINTENANCE FOUND THAT A CLAMP HAD CHAFFED THE RETURN FILTER SERVICE LINE WHICH CAUSED IT TO CRACK.  MAINTENANCE REPLACED THE HYDRAULIC LINE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
